Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Up all night and still raring to go JaclinHyde

Posted by tessellated on February 27, 2006, at 12:58:32

In reply to Re: Up all night and still raring to go, posted by JaclinHyde on February 26, 2006, at 21:19:55

>Today, my fingers, toes and shoulders are in such pain.

Hmmm, yes that's the feeling. My hands felt like I had been doing serious manual labor. legs, arms. I do not get that from traz alone. Did get it on Parnate without traz too. Jaclyn, you did pull an all nighter as well eh? And you were cleaning house etc...

I don't recall that feeling from other all nighter sessions w/out Parnate. Sleep isn't typically considered significant for muscle repair, its' mostly about brain rest.

All the google stuff shows is that muscle soreness is related to an overdose...I think they relate it to hypertension, though i know that my bp was normal...

What about pupil dilation? Any experiences with that? I got that ever so often and its also related to overdose (call your doc) etc. etc...but so is eating banana skins...



> I feel like that today but for me it is from the Trazodone. I take one white pill (low dose, don't remember exactly what it is) normally for sleep and last night I took an pill and a half. Today, my fingers, toes and shoulders are in such pain. Any else get that from Trazodone? It's like I spent the night punching and kicking someone (hubby is still alive and well :-)
>
> JH
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tessellated thread:612459
URL: http://www.dr-bob.org/babble/20060227/msgs/613769.html